# SDR FDEA2018082192127

- Difficulty date: August 19, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 55,320 hours, 22,596 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Obstructed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP HAD A PANEL JAMMED IN THE FLAP.  THE RT WING INNER OUTER FLAP DEFLECTOR WAS REMOVED AND REPAIRED ON WRI 57-50/8979.  INSTALLED SERVICEABLE FLAP DEFLECTOR IAW AMM  27-54-41-04.  OPS CHECKED GOOD IAW AMM 27-50-00-03.   ACFTOK FOR SERVICE.
